RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 2, Pages 393–412 (Mi izv1483)  

This article is cited in 2 scientific papers (total in 2 papers)

On the index of algebras of Cartan type in finite characteristic

Ya. S. Krylyuk


Abstract: For $p\geqslant3$ the author computes the indices of $p$-algebras of Cartan type of the series $W$, $S$, $H$$K$.
Bibliography: 11 titles.

Full text: PDF file (1892 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 28:2, 381–399

Bibliographic databases:

UDC: 512
MSC: 17B50, 17B10
Received: 18.01.1984

Citation: Ya. S. Krylyuk, “On the index of algebras of Cartan type in finite characteristic”, Izv. Akad. Nauk SSSR Ser. Mat., 50:2 (1986), 393–412; Math. USSR-Izv., 28:2 (1987), 381–399

Citation in format AMSBIB
\Bibitem{Kry86}
\by Ya.~S.~Krylyuk
\paper On the index of algebras of Cartan type in finite characteristic
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 2
\pages 393--412
\mathnet{http://mi.mathnet.ru/izv1483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842587}
\zmath{https://zbmath.org/?q=an:0615.17008|0607.17006}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 28
\issue 2
\pages 381--399
\crossref{https://doi.org/10.1070/IM1987v028n02ABEH000888}


Linking options:
  • http://mi.mathnet.ru/eng/izv1483
  • http://mi.mathnet.ru/eng/izv/v50/i2/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. S. Krylyuk, “Indices of standard maximal subalgebras of Cartan-type $p$-algebras of finite characteristic”, Math. USSR-Sb., 67:1 (1990), 1–21  mathnet  crossref  mathscinet  zmath  isi
    2. L. P. Bedratyuk, “On symmetric invariants of some modular Lie algebras”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 125–136  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:152
    Full text:58
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019